# SDR HNAA2015032500106

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 53,169 hours, 60,329 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE CAUTION LIGHT ILLUMINATED IN FLIGHT.  INSPECTED AND FOUND 2452-P5 HAS CORROSION IN THE PINS AND 2452-E1, 2452-E2, SPLICE NEEDING REPLACED DUE TO MOISTURE EGRESS.  REPLACED SPLICES, CONNECTOR PLUG AND PINS. OPS CHECKED GOOD AT THIS TIME IAW 27-50-01 WD.
